Q. Why is my brother weak after stopping alcohol?

 

Questions 



Hi doctor,

My brother is suffering from extreme numbness and pain in soles and palms. He also experiences constipation, weight loss, dizziness and lack of appetite. Please help.

 

 

Answered



Hello,

Welcome to dr.sitehome.info.

I had gone through the data you have posted.

  • Weight loss and loss of appetite can be caused more commonly by fever.
  • Did he have current or recent history of diabetes or hepatitis? We need to do some blood tests to diagnose the cause.
  • You can take syrup Bayer’s tonic, which will help him to increase your appetite.
  • Numbness in palm and soles are commonly caused by vitamin deficiencies and diabetes. He can take a multivitamin like Revital daily once in the afternoon.
  • I suggest tablet Pregabalin plus Methylcobalamine in the morning and night for five days. Consult his doctor, discuss with him or her and take the medicine with consent.
  • Dizziness can be caused by increase in blood pressure or low blood pressure or ear problem. Kindly consult a general physician for evaluation of all the problems.
  • I suggest tablet Vertin 16 mg stat (Betahistine) now, which will help to decrease dizziness.
  • Ask him to stay hydrated and eat more fruits and vegetables.

For further information consult an internal medicine physician online –>https://www.dr.sitehome.info/ask-a-doctor-online/internal-medicine-physician


 

 

#alcohol,#is,#my,#stopping?,#weak,After,Brother,Q.,Why

Medical Questions

[], [], [], [], [], [], [], [], []

Facebook Comments

Post a comment